[Ber09]Berndtsson, B., Probability measures associated to geodesics in the space of Kähler metrics, Preprint (2009), math.DG/0907.1806.
[BC11]Boucksom, S. and Chen, H., Okounkov bodies of filtered linear series, Compositio Math. 147 (2011), 1205–1229.
[BG81]Boutet de Monvel, L. and Guillemin, V., The spectral theory of Toeplitz operators, Annals of Mathematics Studies, vol. 99 (Princeton University Press, Princeton, NJ, 1981).
[Don01]Donaldson, S. K., Scalar curvature and projective embeddings. I., J. Differential Geom. 59 (2001), 479–522.
[Don02]Donaldson, S. K., Scalar curvature and stability of toric varieties, J. Differential Geom. 62 (2002), 289–349.
[Don05]Donaldson, S. K., Lower bounds on the Calabi functional, J. Differential Geom. 70 (2005), 453–472.
[DH82]Duistermaat, J. J. and Heckman, G. J., On the variation in the cohomology of the symplectic form of the reduced phase space, Invent. Math. 69 (1982), 259–268.
[KK08]Kaveh, K. and Khovanskii, A., Algebraic equations and convex bodies, in Perspectives in Analysis, Topology and Geometry (in honor of Oleg Viro), Progr. Math., to appear, Preprint (2008), math.AG/0812.4688v1.
[KK09]Kaveh, K. and Khovanskii, A., Newton convex bodies, semigroups of integral points, graded algebras and intersection theory, Preprint (2009), math.AG/0904.3350v2.
[KK10]Kaveh, K. and Khovanskii, A., Convex bodies associated to actions of reductive groups, Preprint (2010), math.AG/1001.4830v1.
[Laz04]Lazarsfeld, R., Positivity in algebraic geometry. I. Classical setting: line bundles and linear series (Springer, Berlin, 2004).
[LM09]Lazarsfeld, R. and Mustaţă, M., Convex bodies associated to linear series, Ann. Sci. Éc. Norm. Supér. (4) 42 (2009), 783–835.
[Mab86]Mabuchi, T., K-energy maps integrating Futaki invariants, Tohoko Math. J. (2) 38 (1986), 575–593.
[Oko96]Okounkov, A., Brunn–Minkowski inequality for multiplicities, Invent. Math. 125 (1996), 405–411.
[PS07]Phong, D. H. and Sturm, J., Test configurations for K-stability and geodesic rays, J. Symplectic Geom. 5 (2007), 221–247.
[PS08]Phong, D. H. and Sturm, J., Lectures on stability and constant scalar curvature, Preprint (2008), math.DG/0801.4179.
[PS10]Phong, D. H. and Sturm, J., Regularity of geodesic rays and Monge–Ampere equations, Proc. Amer. Math. Soc. 138 (2010), 3637–3650.
[RT06]Ross, J. and Thomas, R., An obstruction to the existence of constant scalar curvature Kähler metrics, J. Differential Geom. 72 (2006), 429–466.
[RT07]Ross, J. and Thomas, R., A study of the Hilbert–Mumford criterion for the stability of projective varieties, J. Algebraic Geom. 16 (2007), 201–255.
[Sem92]Semmes, S., Complex Monge–Ampère and symplectic manifolds, Amer. J. Math. 114 (1992), 495–550.
[Tia97]Tian, G., Kahler–Einstein metrics with positive scalar curvature, Invent. Math. 130 (1997), 1–37.
[Wit09]Witt Nyström, D., Transforming metrics on a line bundle to the Okounkov body, Preprint (2009), math.CV/0903.5167.